# SDR SWAA113896A

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 55,379 hours, 45,677 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448105
- Part serial: 8008
- Condition: Faulty
- Location: Rt Mlg Dwnlck
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH , RT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  R/H MAIN LANDING GEAR EXTENDED MANUALLY.  R&R RT MLG DOWN LOCK ACTUATOR PER MM.
